# SDR QMLA2013011613008

- Difficulty date: January 16, 2013
- Submitted: January 21, 2013
- Operation: Air carrier
- Aircraft: N880SL
- Make and model: Bolkms BK117B2
- Aircraft serial: 7130
- Aircraft time: 12,010 hours, 49,847 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Chafed
- Location: Circuit Breaker
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUSE FLIGHT THE PILOT NOTICED 3 EA EMBERS (SPARKS) FALLING FROM THE COCKPIT OVERHEAD CIRCUIT BREAKER PANEL AREA.  THE PILOT LANDED IMMEDIATELY AND SHUTDOWN POWER.  MECHANIC INSPECTED THE AREA ABOVE THE CIRCUIT BREAKER PANEL AND FOUND 3 EA WIRES CHAFED BY THE SECURING TIE WRAP. THE MECHANIC REPAIRED THE 3EA WIRES, APPLIED POWER TO THE ACFT AND ALL SYS WITH NO OTHER TROUBLE FOUND. THE MECHANIC LOCATED THE NEW TIE WRAPS IN A BETTER LOCATION TO PREVENT CHAFING OF ANY WIRES IN THE AREA.
